Doctor insights on:
Tapering Off Luvox
Lower the dose: Meds like zoloft (sertraline) can sometimes cause withdrawal effects including dizziness, electrical sensations in your head, nausea, mild muscle aches, feeling flushed, anxious, etc. Zoloft (sertraline) does this infrequently. These withdrawal effects are not dangerous, but they can be uncomfortable. If you are having problems stopping from 50 mg talk to your doc about cutting to a lower dose for a week or 2 and then stop. ...Read moreSee 1 more doctor answer
I was on 20mg Lexapro (escitalopram) and 30 mg remeron.Dr increased remeron to 45mg. can i go off lexapro (escitalopram) without weaning off.
Lexapro (escitalopram): Not recommended. Gradual tapering works best. Review with your doctor. ...Read more
Under supervision: Highly recommended that you taper under a doctor's/provider's supervision. Not only can there by uncomfortable withdrawals, medications like Xanax/alprazolam can result in life-threatening withdrawal seizures if an appropriate/safe tapering does not take place. What does of Xanax, how often taking? High dose/daily use may require inpatient detoxification. ...Read more
Yes: Dalmane (flurazepam) aka Flurazepam is a long acting benzodiazepine. Benzodiazepines may be addictive and should not be used long term, but they do have potentially serious withdrawal symptoms if stopped abruptly. You can definitely taper it, but make sure you do this under your doctor's supervision. ...Read more
On cymbalta (duloxetine) 20 mg switching to Prozac 10 to come off cymbalta (duloxetine) doc said take Prozac one day then cymbalta (duloxetine) another for a week serotonin snydrome risk?
10mg paxil (paroxetine). Pdoc wants me to switch to wellbutrin by starting at 75mg and taking 10mg Paxil (paroxetine) for 5 days then stop paxil (paroxetine). Need for Paxil (paroxetine) ween?
See a psychiatrist: I can only guess your medication is for depression. First of all I am clueless as to why your dose of Remeron is so low and every other night. Secondly i don't understand why you were coming off of just 10 mg of Paxil (paroxetine) which is rarely therapeutic. Thirdly, 75 mg of wellbutrin is too low as a starting dose. Find yourself a psychiatrist who will dose your meds properly with full remission from the depression as a goal. This will generally take 300 mg a day of wellbutrin.You can taper the Paxil (paroxetine) to 5 mg down from 10 and then stop it if you wish. That may help make any potential withdrawal more tolerable. Best wishes. ...Read more
Pristiq (desvenlafaxine) 100 stopped working
can i supplement with 5htp rather than tapering off and on?
Consult with your dr: Weaning off meds is not easy. There are several ways to do what you asking,but the process needs to be supervised by a specialist. ...Read more
Sertraline: You don't have toGet a more detailed answer ›
With medical help: You should be under the care of a doctor who is knowledgeable about benzodiazepines like lorazepam. There are multiple ways to do it but they all involve either gradual stepwise reductions or changing to a longer acting agent and initiating a gradual taper with this different agent. It is better to talk with a doctor about it first to determine if it is even safe to do so to begin with. ...Read more
With medical help: Hopefully the doctor who prescribed it will assist in terminating it. It needs to be either a very slow tapering off or being switched to a different ssri with a longer half-life and have that drug tapered. Those take a shorter time to taper. The "discontinuation" syndrome can be very troubling and serious. You want to avoid it and you can, but not alone. Best wishes for success. ...Read moreSee 2 more doctor answers
Depends: This is best handled by your prescribing physician. Usually decreasing the dose by half every two or three weeks is safe. ...Read more